# SDR HALA2022122100011

- Difficulty date: December 17, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 29,054 hours, 28,667 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ANTI SKID FAIL ALERT ON APPROACH WITH LANDING GEAR IN DOWN POSITION. AIR TURN BACK TO HNL. PERFORMED FIM 32-45 TASK 807 - NO FAULTS.  PERFORMED AMM 32-45-00-741-001 ANTI-SKID SHUT-OFF VALVE TEST - NO FAULTS.  REMOVED AND REPLACED BCU PER AMM 32-45-01-000-801/400-801  OPS CHECK GOOD.  OK FOR SERVICE.
